# SDR CALA2013090490974

- Difficulty date: August 31, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 92,070 hours, 11,052 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUR EACH A ZONE CENTER SEATS (3C.3H,4C,4H) FLOOR PROXIMITY EMERGENCY EXIT LIGHTS INOPERATIVE.  CHECKED POWER & GROUND WIRE ON D9120P CONNECTOR, GOT 6V & GOOD GROUND CONNECTION, USING 33-51-23 PAGE 1B SHEET 2 WIRING DIAGRAM.
